# SDR CA980311027

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 10113853
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Condition: Failed
- Location: Outflow
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) AIRCRAFT SLOW TO PRESSURIZE, PRESSURE CONTROLLER BITE CHECK CARRIED OUT AND FWD OUTFLOW VALVE FOUND STICKING. REAR OUTFLOW VALVES NOT RESPONDING IN BOTH AUTO AND MANUAL MODES. FWD OUTFLOW VALVE AND ACTUATOR REPLACED, REAR VALVES CLEANED.
